American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Jürgen Jost, Yi-Hu Yang and Kang Zuo. Harmonic maps and singularities of period mappings. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Nicolas Perrin. Split subvarieties of group embeddings. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] P. Bravi. Primitive spherical systems. Trans. Amer. Math. Soc. 365 (2013) 361-407.
Abstract, references, and article information   
View Article: PDF

[4] R. S. Avdeev. On solvable spherical subgroups of semisimple algebraic groups. Trans. Moscow Math. Soc. 72 (2011) 1-44.
Abstract, references, and article information   
View Article: PDF

[5] Friedrich Knop. Automorphisms of multiplicity free Hamiltonian manifolds. J. Amer. Math. Soc. 24 (2011) 567-601. MR 2748401.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1